# SDR DL73E981369

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3548994
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT WING EMERGENCY LIGHT INOP.  REPLAMPED.
